# SDR AALA20150925009

- Difficulty date: September 25, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N808NN
- Make and model: Boeing 737823
- Aircraft serial: 33206
- Aircraft time: 19,316 hours, 7,506 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER FUSELAGE CORROSION AT FASTENERS STATIONS 907 - 1016, STRINGERS 22L - 25L.  REPAIRED IAW EA 254665 DATED 25 SEP 15 & SRM 53-00-01-1A.
